Stagnation-Point flow over an exponentially shrinking/stretching sheet

Wong, S.W. and Awang, M.A.O. and Ishak, A. (2011) Stagnation-Point flow over an exponentially shrinking/stretching sheet. Zeitschrift Fur Naturforschung Section A-A Journal of Physical Sciences, 66 (12). pp. 705-711.

Full text not available from this repository.


The steady two-dimensional stagnation-point flow of an incompressible viscous fluid over an exponentially shrinking/stretching sheet is studied. The shrinking/stretching velocity, the free stream velocity, and the surface temperature are assumed to vary in a power-law form with the distance from the stagnation point. The governing partial differential equations are transformed into a system of ordinary differential equations before being solved numerically by a finite difference scheme known as the Keller-box method. The features of the flow and heat transfer characteristics for different values of the governing parameters are analyzed and discussed. It is found that dual solutions exist for the shrinking case, while for the stretching case, the solution is unique.

Item Type: Article
Subjects: Q Science > Q Science (General)
Depositing User: Dr Mohd Faizal Hamzah
Date Deposited: 05 Nov 2015 11:12
Last Modified: 05 Nov 2015 11:12

Actions (login required)

View Item View Item